# SDR SWAA2023042517264

- Difficulty date: March 16, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ABF UPPER SKIN HAS AREAS OF PULLED STRANDS.<FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED ALL INSERTS ON PANEL TO FACILITATE REPAIR; REMOVED DAMAGED SKIN PLIES ACROSS UPPER SURFACE AND LOOSE PIECES OF CORE; CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3.C-F.;VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.APPLIED POTTING BMS 5-28TY19 LOT#AK2JP8366K TO EXPOSED CORE; CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2023; SANDED SMOOTH TO SURFACE; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES USING BMS 9-3H2 LOT#1520142-1 IAW SRM 53-00-50-2R-1 PARA 3.G-K(1). INSPECTED AND VERIFIED CORRECTIVE ACTION 4. OKAY TO INSTALL REPAIR PLIES.;[06] INSTALLED REPAIR PLIES USING BMS 8-201TY4 LOT#AK2KP3165K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2798 CAL DUE 10/2023 IAW SRM 53-00-50-2R-1 PARA 3K(1)-L(1). INSPECTED AND VERIFIED CORRECTIVE ACTION 6.;[08] CURED REPAIR PLIES USING HEAT LAMP AND FLUKE THERMOMETER ID: ATS2209; CAL DUE: 10/2023 IAW SRM 53-00-50-2R-1 PARA 3. M. (1).;[09] UNBAGGED PANEL; TRIMMED EXCESS MATERIAL; INSTALLED ALL INSERTS USING BMS 5-107 LOT#AK2KP8383K AND BMS 5-28TY19 LOT#AK2JP8366K; CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2023 IAW SRM 53-00-50-2R-1 PARA 3.M(1)-N AND BOEING DWG 147A5810 SHEET 88.
